BibTeX record journals/informs/SteffyW13

download as .bib file

@article{DBLP:journals/informs/SteffyW13,
  author    = {Daniel E. Steffy and
               Kati Wolter},
  title     = {Valid Linear Programming Bounds for Exact Mixed-Integer Programming},
  journal   = {{INFORMS} Journal on Computing},
  volume    = {25},
  number    = {2},
  pages     = {271--284},
  year      = {2013},
  url       = {https://doi.org/10.1287/ijoc.1120.0501},
  doi       = {10.1287/ijoc.1120.0501},
  timestamp = {Sun, 28 May 2017 13:23:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/informs/SteffyW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics